# SDR YENA20110610270

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 14,774 hours, 8,983 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1264 AUS-BOS, AIR RETURN TO AUS DUE TO DURING CLIMB THE NR 1 BLEED LEAK LIGHT MESSAGE ILLUMINATED FOLLOWED 3 MINS LATER THE NR 2 BLEED LEAK MESSAGE ILLUMINATE.  CREW RAN QRH PROCEDURE.  TECHNICIAN FOUND BOTH NR 1 AND NR 2 ENGINE PRECOOLER SEAL DAMAGED.  PERFORMED REPAIR TO ENGINE 1 AND ENGINE 2 PRECOOLER SEAL PER EC E11-320-01.  RAN BOTH ENG REF 71-00-00, NO FAULTS NOTED.
